Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Are these drugs accountable for my liver emzymes being high ?

i have a high gt gammer levels it was 138 its now 70 i am taking xzenacal, since2010, autostatin 40 mg daily since 2007, tramadol 4 times a day for spinal pain 4 times a day since early 2010, i very rarely drink. are these drugs accountable for my liver emzymes being high, i recently had my gall bladder removed but the tail was left in resulting in me still getting gall stone problems
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello stephen;
welcome to HealthcareMagic
The main medication which may be responsible for the high liver enzymes will be Autostatin-40.Commonly it is found that the statins which are medicines to reduce the blood cholesterol disturb the liver function and so the liver enzymes are high in some people who are taking such medicines.Consult your doctor with your report and even control your dose of medicines if he advises.
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor